# SDR A6WA201441225

- Difficulty date: March 5, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226132
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILER SUPPORT INBD METAL SEAL ON RT WING TE IS CRACKED.  R & R WITH SERVICEABLE PART PN 601R10226-132 IAW CRJ 200 SRM 51040-11 & 51-42-06.
